# SDR COMA0360289

- Difficulty date: June 24, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 19,397 hours, 17,653 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: C

## Discrepancy

FLIGHT 5304 LEFT IDG CAUTION MESSAGE DURING T/O.  DEFERRED MAINT PER MEL.
